# SDR SWIA202158429

- Difficulty date: May 9, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1098-1126
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXTERIOR FUSELAGE SKIN BETWEEN STRINGER 2R & 4R AND FS1098 & FS1126     (C-CHECK RO 5/22/2021)    GOUGE ON EXTERIOR FUSELAGE SKIN BETWEEN STRINGER 2R AND 4R AND FS1098.00 AND FS1126.00 WAS BLENDED, CHEMICAL CONVERSION COATING APLLIED AND PROTECTIVE FINISH RESTORED IAW REO670-53-61-1897 REV.-- DATE: 2021-05-16. ALL STEPS COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYCARD 51-900-1002-SKY.
